Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 3 (2010)

Font Size:  Small  Medium  Large

Common Fixed Point Theorems In Fuzzy Metric Spaces via properties

Aliouche Abdelkrim


We prove common …xed point theorems for weakly compatible mappings via an implicit relation in fuzzy metric spaces using property (E. A) and a common property (E. A). Our theorems extend theorems of [1, 3, 4, 6, 15, 16] and a corollary of [2].

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+